BibTeX record journals/bmcsb/ChenJQC12

download as .bib file

@article{DBLP:journals/bmcsb/ChenJQC12,
  author    = {Xi Chen and
               Hao Jiang and
               Yushan Qiu and
               Wai{-}Ki Ching},
  title     = {On optimal control policy for probabilistic Boolean network: a state
               reduction approach},
  journal   = {{BMC} Syst. Biol.},
  volume    = {6},
  number    = {{S-1}},
  pages     = {S8},
  year      = {2012}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics